# SDR BKEA2013FA0000162

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: General aviation
- Aircraft: N510CT
- Make and model: Amd FALCON2000EX
- Aircraft serial: 53
- Aircraft time: 2,804 hours, 1,508 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Unsecure
- Location: Fwd Galley
- Part time: 2,800 hours, 1,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: H, A

## Discrepancy

APPROX 4 AND A HALF HOURS INTO FLIGHT, WHITE ADVISORY ANNUNCIATION AUTOPILOT FAIL OCCURRED.  AUTOPILOT SWITCHED FROM CHANNEL 1 TO 2.  MINUTES LATER, SAME ANNUNCIATION OCCURRED AND AUTOPILOT SWITCHED FROM CHANNEL 2 TO 1.  ABOUT TEN MINUTES LATER,  YELLOW CAUTION ANNUNCIATION ROLL MISTRIM OCCURRED AND THE AUTOPILOT KICKED OFF.  HAND FLEW AND DETERMINED THAT TRIMS WERE SET PROPERLY FOR STRAIGHT & LEVEL. FOUND THAT IT WAS DIFFICULT TO TURN LEFT FOR A MINOR HEADING CORRECTION.  PITCH OK AND A RT TURN NORMAL, BUT HAD TO EXCERT MORE THAN NORMAL FORCE TO LEFT UNTIL BINDING SUDDENLY RELEASED AND WINGS JERKED TO LEFT.  AFTER CONTROL FORCES WERE NORMAL IN BOTH DIRECTIONS, ABOUT FIVE MINUTES HAND FLYING, RE-ENGAGED AUTOPILOT AND CONTINUED NORMALLY.  AFTER ABOUT TEN MINUTES YELLOW CAUTION ANNUNCIATION ROLL MISTRIM OCCURRED AGAIN AND AUTOPILOT KICKED OFF.  DIFFICULT TO TURN LEFT UNTIL MORE THAN NORMAL PRESSURE EXERTED ON CONTROL YOKE TO UNBIND AILERON, THEN CONTROLS WERE NORMAL.  THINKING THERE WAS AN AUTOPILOT ISSUE, DECIDED TO DESCEND TO FL 280, BELOW RVSM, & HAND FLY REST OF THE WAY. AT FL 280, ABOUT TEN MINUTES, LT TURN BINDING OCCURRED AGAIN. KNOWING IT WAS NOT THE AUTOPILOT, DECIDED TO DECLARE AN EMERGENCY AND DIVERT.  BINDING OCCURRED TWO MORE TIMES IN DESCENT, WITH LAST AT ABOUT 6000 FT.  AFTER BINDING RELEASED, REST OF FLIGHT & LANDING NORMAL.   INSPECTION OF ROLL BELLCRANK AND FLIGHT CONTROL SYS, INCLUDING FLIGHT CONTROL, RODS, AUTOPILOT SERVO,  FOUND NO ANOMALIES. INSPECTED UNDER FWD CABIN FLOOR PANEL AT FRAMES 8 TO 11 FOUND EVIDENCE OF WATER BEING PRESENT BELOW THE INSULATION BAGS AND SOME OF THE BAGS APPEARED TO BE WET.   PILOT INDICATED THE COFFEE POT DID NOT OPERATE AND GALLEY COUNTER TOP WAS SOAKED WITH WATER.  INSPECTED FORWARD UNDER GALLEY AND FOUND EVIDENCE OF WATER BEING PRESENT.  PILOT STATED THEY HAD DEPARTED WITH A FULL TANK OF WATER (10.8 GALLONS) & TANK WAS NOW EMPTY.  WATER LEAKED INTO BELLY OF ACFT HAD FROZEN AILERON ROLL BELLCRANK SYS.  FOUND COFFEEMAKER WATER SUPPLY LINE FOUND DISCONNECTED.  SMALL PLASTIC TIE WRAP USED TO SECURE  WATER LINE TO COFFEE POT, FOUND STILL ATTACHED TO THE END LINE.
